# SDR AALA20021457

- Difficulty date: October 13, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N269AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT ROWS 9 THROUGH 11 INOPERATIVE.  REPLACED EMERGENCY EXIT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
